Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Aizpuru, A. and Pérez-Eslava, C. and García-Pacheco, F.J. (2008) Lineability and coneability of discontinuous functions on R. Publicationes Mathematicae, 72 (1-2). pp. 129-139. ISSN 0033-3883

García-Pacheco, F.J. and Pérez-Eslava, C. and Seoane-Sepúlveda, Juan B. (2010) Moduleability, algebraic structures, and nonlinear properties. Journal of Mathematical Analysis and Applications, 370 (1). pp. 159-167. ISSN 0022-247X

This list was generated on Tue Nov 24 18:41:30 2020 CET.